# SDR ASAA0996097

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 147A85407
- Condition: Corroded
- Location: Bs 947-990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MOP SILL BS 947 TO BS 990 LBL 53 WL 208.  REMOVED AND REPLACED MOP SEAL BS 947 TO BS 990 LBL 53 WL 208.
